|i am on pep with Atripla, side effects are unbearable
Jun 24, 2014
I started Atripla as pep treatment a week ago, i cannot seem to get over the side effects, i feel dizzy, lose concentration and feel light headed, i take the pill midday is it possible to change the time to evening maybe the side effects will be more bearable.
| Response from Dr. Young
Hello and thanks for posting.
Atripla (whether for HIV treatment or PEP) should be taken at bedtime- precisely because of the side effects that you've described. If your having such side effects, it's also better to take on an empty stomach. This somewhat lowers the absorption of the medication, lowering the severity of the symptoms.
I'd suggest moving your dose from mid-day to bedtime.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Getting Scratched Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
- Once You Have A Std Do You Ever Get Rid Of The Std
- Over The Counter Drugs For Chlamydia
- Red Brown Clots Discharge And Back Pain, 7 Weeks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.